# SDR IXXA080008S

- Difficulty date: January 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 460 S29l
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FORWARD CARGO PANELS SUPPORT CRACK AT STATION 460 LONGERON 29LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  FABRICATED ANGLE DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-20D, 51-1-21, DC8 SRM 53-2-0 PAGE 2E AND 2F, DC8 SRM 51-1-8B, AND 51-3-1.
